Alert archive / North Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 5, 2013, 6:17 PM EDT for Randolph County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2013, 6:17 PM EDT (22:17 UTC)
- Expired
- Jul 5, 2013, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 113 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
876
WGUS52 KRAH 052217
FFWRAH
NCC151-060115-
/O.NEW.KRAH.FF.W.0029.130705T2217Z-130706T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT FRI JUL 5 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 915 PM EDT
* AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL HEAVY RAIN FALLING OVER SATURATED GROUND IN CENTRAL
RANDOLPH COUNTY. MEASURED AMOUNTS OF ONE TO ONE AND A HALF INCHES
OF RAIN EARLIER THIS AFTERNOON PRODUCED FLOODING IN THE VICINITY
OF REGISTER STREET AND OLD FARMER ROAD. IN ASHEBORO. THOUGH FLOOD
WATERS HAVE MOSTLY SINCE RECEDED PER COORDINATION WITH COUNTY
EMERGENCY MANAGEMENT... ANOTHER INCH TO INCH AND A HALF OF RAIN
CAN BE EXPECTED IN THE SAME AREA THROUGH 715 PM...WHICH WILL
RESULT IN ADDITIONAL FLOODING.
* LOCATIONS THREATENED WITH FLOODING INCLUDE RANDLEMAN AND ASHEBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3583 7958 3565 7968 3560 7979 3561 7994
3577 7993 3586 7980 3587 7961
$$
MWS2 follow-up statements
513
WGUS72 KRAH 052254
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
654 PM EDT FRI JUL 5 2013
NCC151-060115-
/O.CON.KRAH.FF.W.0029.000000T0000Z-130706T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH NC-
654 PM EDT FRI JUL 5 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
CENTRAL RANDOLPH COUNTY...
AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVY RAIN HAS ENDED. WHILE THERE HAVE NOT YET BEEN ADDITIONAL
REPORTS OF FLASH FLOODING...CALLS TO COUNTY EMERGENCY MANAGEMENT
INDICATE WATER LEVELS REMAIN HIGH IN SOME AREAS.
LOCATIONS THREATENED BY FLOODING INCLUDE...ASHEBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
&&
LAT...LON 3583 7958 3565 7968 3560 7979 3561 7994
3577 7993 3586 7980 3587 7961
$$
MWS230
WGUS72 KRAH 060001
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
801 PM EDT FRI JUL 5 2013
NCC151-060007-
/O.CAN.KRAH.FF.W.0029.000000T0000Z-130706T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH NC-
801 PM EDT FRI JUL 5 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL RANDOLPH
COUNTY...
AT 753 PM EDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAS ENDED.
THERE HAVE BEEN NO ADDITIONAL REPORTS OF FLOODING.
LAT...LON 3583 7958 3565 7968 3560 7979 3561 7994
3577 7993 3586 7980 3587 7961
$$
MWSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:50 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 5, 2:50 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 250 PM EDT FRI JUL 5 2013 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL EXPAND WESTWARD INTO OUR REGION THROUGH SATURDAY. AN UPPER LEVEL TROUGH WILL TRACK EAST ACROSS THE MID ATLANTIC REGION LATE SUNDAY THROUGH MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 250 PM FRIDAY... THE STRONG DEEP LAYER RIDGE OVER THE WESTERN ATLANTIC WILL CONTINUE TO EXTEND INTO THE REGION...REMAINING THE DOMINATE WEATHER FEATURE. A WEAKENING UPPER LEVEL SHEAR AXIS EXTENDING NORTH FROM A MID/UPPER LEVEL WAVE CURRENTLY MOVING ONTO THE EAST COAST OF FLORIDA WILL AIDE DAYTIME HEATING TO SUPPORT SCATTERED SHOWERS AND STORMS THIS AFTERNOON/EARLY EVENING WITH STORMS QUICKLY DIEING OFF AT ONSET OF NOCTURNAL COOLING. DEEP LAYER SHEAR ~ 25KT SHOULD SUPPORT A PULSE MODE OF CONVECTION... WITH THE MAIN HAZARDS BEING BRIEF DOWNPOURS...CG LIGHTNING...AND PERHAPS A FEW ISOLATED STRONG WIND GUSTS(ENHANCED BY THE DRIER ALOFT). LOWS TONIGHT IN THE LOWER 70S WITH STRATUS IN THE WEST AND AREAS OF FOG IN THE EAST. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... AS OF 250 PM FRIDAY... SATURDAY: THE DOMINATE BLOCKING RIDGE OVER THE WESTERN ATLANTIC MEANS VERY LITTLE CHANGE FROM TODAY TO SATURDAY. THE WEAK UPPER LEVEL SHEAR AXIS CURRENTLY OVER THE AREA TODAY WILL HAVE LONG FADED/DISSIPATED BY SATURDAY. GIVEN LACK OF ANY APPRECIABLE FORCING...IT LOOKS LIKE DIFFERENTIAL HEATING AND SOUTHERLY UPSLOPE FLOW ALONG EASTERN SLOPES OF THE NC FTHLS AND MOUNTAINS WILL BE THE PRIMARY MEANS OF LIFT ACROSS THE AREA. AS SUCH...SATURDAY LOOKS TO BE MOSTLY DRY ACROSS MUCH OF THE FORECAST AREA AS PWATS FALL TO ~1.2" ACROSS CENTRAL AND EASTERN AREAS. WILL KEEP AN ISOLATED POP ACROSS THE WESTERN PIEDMONT ONLY. HIGHS IN THE UPPER 80S TO LOWER 90S. SATURDAY NIGHT: THE UPPER LOW OVER THE MID MS VALLEY WILL START TO MOVE SLOWLY EASTWARD LATE IN THE DAY...ADVANCING INTO THE OHIO AND TN VALLEY SATURDAY NIGHT/EARLY SUNDAY. PRECIP SHOULD HOLD OFF EAST OF THE MOUNTAINS AND WILL KEEP IT DRY OVERNIGHT. LOWS IN THE LOWER 70S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... AS OF 235 PM FRIDAY... FOR SUNDAY/SUNDAY NIGHT: STILL SOME UNCERTAINTY REGARDING THE EASTWARD PROGRESSION OF THE MID LEVEL TROUGH CURRENTLY MOVING INTO THE MISS VALLEY. THE GFS/NAM ARE IN CLOSE AGREEMENT AND THE GFS AGREES WITH ITS PREVIOUS RUN... ALTHOUGH THIS IS THE SLOWER OF THE SOLUTIONS AS COMPARED TO THE ECMWF AND CANADIAN (THE LATTER OF WHICH LOOKS FAR TOO FAST). WITH THE ECMWF ENSEMBLE MEAN MORE CLOSELY RESEMBLING THE GFS... A LEAN TOWARD THE SLOWER SOLUTION IS PREFERRED... AND EXPECT THE NOTABLE DYNAMIC FORCING FOR ASCENT TO HOLD WEST OF THE FORECAST AREA THROUGH SUNDAY. GFS FORECAST SOUNDINGS SHOW PERSISTENT WARM/DRY AND FAIRLY STABLE MID LEVELS THROUGH SUNDAY'S PEAK HEATING ESPECIALLY FROM THE TRIANGLE EAST WITH THE BERMUDA RIDGE HOLDING STRONG... AND SREF PROBABILITIES OF CAPE OVER 1000 J/KG IS UNDER 30 PERCENT FOR MUCH OF THE DAY. EXPECT A CHANCE OF SHOWERS/STORMS OVER THE WRN CWA (INCLUDING THE TRIAD REGION AND YADKIN RIVER VALLEY)... NEAR THE 850 MB THETA-E RIDGE... FOCUSED ON THE AFTERNOON AND EARLY EVENING... WHILE THE REST OF THE FORECAST AREA SHOULD REMAIN DRY WITH RAIN CHANCES UNDER 10 PERCENT. DESPITE THE LOSS OF HEATING... WILL KEEP LOW SHOWER/STORM CHANCES IN THE WRN CWA THROUGH SUNDAY NIGHT AS THE TROUGH EASES EASTWARD RESULTING IN THE ONSET OF DPVA AND SOME MOISTENING ALOFT IN THAT AREA. AFTER THE MORNING STRATUS BURNS OFF... EXPECT PARTLY TO MOSTLY SUNNY SKIES... PUSHING TEMPS TO HIGHS TO 85-91... IN LINE WITH LOW-LEVEL THICKNESSES ABOUT 5-10 M BELOW NORMAL. LOWS 68-72... CLOSE TO PERSISTENCE... WITH ANOTHER ROUND OF STRATUS POSSIBLE OVERNIGHT IN THE EASTERN CWA WHERE THERE SHOULD BE FEWER MID/HIGH CLOUDS. FOR MONDAY/MONDAY NIGHT: THE MID LEVEL SHORTWAVE TROUGH SHOULD BE TRACKING OVER THEN JUST EAST OF THE APPALACHIANS AND INTO THE MID ATLANTIC REGION DURING THIS PERIOD... BRINGING AN INCREASE IN MODEST DYNAMIC SUPPORT FOR SHOWERS/STORMS... ALTHOUGH THIS WAVE IS LIKELY TO BE DAMPENING QUICKLY AS IT SLIPS BY TO OUR NORTH. DEEP LAYER BULK SHEAR IS EXPECTED TO RISE TO 25-35 KTS EARLY MONDAY... ACCOMPANYING A STREAK OF HIGHER PW OF 1.5-2.0 INCHES AND SURFACE CAPE PEAKING AT 1500-2000 J/KG. EXPECT A GOOD CHANCE OF SHOWERS/STORMS STARTING IN THE MORNING WITH THE BETTER COVERAGE LIKELY TO BE NEAR THE WEAK LEE SURFACE TROUGH RUNNING THROUGH THE PIEDMONT DURING THE AFTERNOON. WILL HAVE POPS TRAILING OFF TO JUST SLIGHT CHANCE OVERNIGHT WITH THE LOSS OF HEATING AND DEPARTURE OF THE MORE FAVORABLE KINEMATICS. WITH A PASSING LOW LEVEL JETLET AT AROUND 25 KTS ACROSS THE NW CWA... A FEW STRONG STORMS MAY OCCUR IN THE AFTERNOON. THICKNESSES REMAIN A BIT BELOW NORMAL MONDAY... SUPPORTING HIGHS OF 85-91. LOWS 69-73. FOR TUESDAY THROUGH FRIDAY: THE CORE OF THE SHORTWAVE TROUGH SHOULD BE WELL TO OUR NORTHEAST TUESDAY BUT IT WILL LEAVE BEHIND WEAK MID-UPPER TROUGHING THROUGH NC INTO WEDNESDAY. THIS SUBTLE TROUGH IS EXPECTED TO DEEPEN ONCE AGAIN OVER THE EASTERN STATES INTO LATE WEEK AS THE MID LEVEL ANTICYCLONE HOLDS FIRM OVER THE SOUTHWEST/FOUR CORNERS REGION. MODELS EXHIBIT DIFFERENCES IN TIMING AND LONGITUDE OF THIS TROUGH LATE IN THE WEEK WITH THE GFS DIGGING MORE STRONGLY OVER THE GREAT LAKES THURSDAY NIGHT/FRIDAY THAN THE ECMWF... WHICH IS WEAKER BUT A BIT FARTHER EAST... OVER THE EASTERN CAROLINAS BY FRIDAY AFTERNOON. IN EITHER CASE... AND WITH THE INABILITY TO RESOLVE FINE-SCALE DETAILS THIS FAR OUT IN TIME... EXPECT SCATTERED STORMS MAINLY IN THE AFTERNOON THROUGH MID EVENING TUESDAY/WEDNESDAY... TRENDING TOWARD BETTER CHANCES OF CONVECTION THURSDAY/FRIDAY AS WE SEE A MINOR INCREASE IN DYNAMIC SUPPORT FOR LIFT WITH THE INCOMING DEEPENING TROUGH. THICKNESSES REBOUND BACK TO NORMAL TUESDAY/WEDNESDAY... AND REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THURSDAY/FRIDAY... AND TEMPS SHOULD FOLLOW SUIT... WITH HIGHS TRENDING UP TO AROUND 90 TO LOWER 90S WITH LOWS HOLDING AROUND 70 TO THE MID 70S. -GIH && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 200 PM FRIDAY... SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS WILL RESULT IN BRIEF MVFR CONDITIONS WHERE THEY OCCUR. THE HIGHEST CHANCE FOR SHOWERS AND TSTMS WILL BE AT KGSO AND KINT. LIFR TO IFR CONDITIONS IN LOW CLOUDS AND FOG ARE EXPECTED TO DEVELOP AGAIN TONIGHT BETWEEN 06 TO 12Z IMPROVING TO VFR BY 15Z SATURDAY. ISOLATED TO SLIGHT CHANCE SHOWERS AND STORMS ARE EXPECTED MAINLY IN THE WEST ON SUNDAY WITH WITH PREDOMINATELY VFR CONDITIONS. OUTLOOK: LATE NIGHT-EARLY MORNING STRATUS AND FOG...WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...HARTFIELD AVIATION...CBL
Hazardous weather outlook, Jul 5, 3:33 AM EDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 333 AM EDT FRI JUL 5 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-060745- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 333 AM EDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 12:47 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1247 PM EDT FRI JUL 5 2013
NCZ038-039-073-074-051745-
DAVIDSON-MONTGOMERY-RANDOLPH-STANLY-
1247 PM EDT FRI JUL 5 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS STANLY...RANDOLPH...
MONTGOMERY AND DAVIDSON COUNTIES THROUGH 145 PM EDT...
AT 1245 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLYLER...OR ABOUT OVER ALBEMARLE...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ALBEMARLE...
PLYLER...NEW LONDON...BADIN...RICHFIELD...NEWSOM...AND BADIN LAKE.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.
&&
LAT...LON 3551 8029 3551 8019 3555 8022 3558 8021
3565 8031 3567 8031 3568 8034 3570 8034
3570 8006 3551 7976 3532 8008 3522 8027
3535 8041
TIME...MOT...LOC 1645Z 224DEG 18KT 3537 8025
10Special weather statement, Jul 5, 4:43 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
443 PM EDT FRI JUL 5 2013
NCZ073-083-052145-
ANSON-STANLY-
443 PM EDT FRI JUL 5 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS STANLY AND ANSON COUNTIES
THROUGH 545 PM EDT...
AT 441 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WHITE STORE...OR ABOUT 12 MILES WEST OF WADESBORO...MOVING NORTH AT
20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...POLKTON...OAKBORO...
STANFIELD AND LOCUST.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.
&&
LAT...LON 3540 8037 3546 8012 3487 8013 3485 8032
3519 8029 3516 8035 3517 8038 3516 8039
3516 8046 3517 8050 3520 8051
TIME...MOT...LOC 2041Z 172DEG 17KT 3497 8028
KRRSpecial weather statement, Jul 5, 5:51 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
551 PM EDT FRI JUL 5 2013
NCZ022-039-052245-
GUILFORD-RANDOLPH-
551 PM EDT FRI JUL 5 2013
...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND GUILFORD
COUNTIES THROUGH 645 PM EDT...
AT 551 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FRANKLINVILLE...OR ABOUT 5 MILES EAST OF ASHEBORO...MOVING NORTH AT
25 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...CLIMAX...PLEASANT
GARDEN...FOREST OAKS.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.
&&
LAT...LON 3601 8004 3608 7955 3592 7954 3554 7955
3552 7994 3587 8005
TIME...MOT...LOC 2151Z 171DEG 20KT 3571 7972
KRRThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:25 AM EDT | River Flood Warning | RAH | Wayne | 5 days |
| Jul 5, 12:47 PM EDT | Special Weather Statement | RAH | Stanly | 58 min |
| Jul 5, 4:01 PM EDT | Areal Flood Advisory | RAH | Randolph | 119 min |
| Jul 5, 4:43 PM EDT | Special Weather Statement | RAH | Stanly | 62 min |
| Jul 5, 5:13 PM EDT | Areal Flood Advisory | RAH | Stanly | 107 min |
| Jul 5, 5:51 PM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Jul 5, 5:59 PM EDT | Areal Flood Advisory | RAH | Randolph | 91 min |
| Jul 5, 7:15 PM EDT | Special Weather Statement | RAH | Guilford | 60 min |
| Jul 5, 7:25 PM EDT | Areal Flood Advisory | RAH | Forsyth, Guilford | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.